Soit
Let
@article{AIF_1974__24_4_157_0, author = {Bj\"ork, Jean Erik}, title = {On extensions of holomorphic functions satisfying a polynomial growth condition on algebraic varieties in ${\bf C}^n$}, journal = {Annales de l'Institut Fourier}, pages = {157--165}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {24}, number = {4}, year = {1974}, doi = {10.5802/aif.535}, zbl = {0288.32014}, mrnumber = {51 #928}, language = {en}, url = {https://aif.centre-mersenne.org/articles/10.5802/aif.535/} }
TY - JOUR AU - Björk, Jean Erik TI - On extensions of holomorphic functions satisfying a polynomial growth condition on algebraic varieties in ${\bf C}^n$ JO - Annales de l'Institut Fourier PY - 1974 SP - 157 EP - 165 VL - 24 IS - 4 PB - Institut Fourier PP - Grenoble UR - https://aif.centre-mersenne.org/articles/10.5802/aif.535/ DO - 10.5802/aif.535 LA - en ID - AIF_1974__24_4_157_0 ER -
%0 Journal Article %A Björk, Jean Erik %T On extensions of holomorphic functions satisfying a polynomial growth condition on algebraic varieties in ${\bf C}^n$ %J Annales de l'Institut Fourier %D 1974 %P 157-165 %V 24 %N 4 %I Institut Fourier %C Grenoble %U https://aif.centre-mersenne.org/articles/10.5802/aif.535/ %R 10.5802/aif.535 %G en %F AIF_1974__24_4_157_0
Björk, Jean Erik. On extensions of holomorphic functions satisfying a polynomial growth condition on algebraic varieties in ${\bf C}^n$. Annales de l'Institut Fourier, Tome 24 (1974) no. 4, pp. 157-165. doi : 10.5802/aif.535. https://aif.centre-mersenne.org/articles/10.5802/aif.535/
[1] Function theory of finite order on algebraic varieties, Journ. of Diff. Geom., 6 (1972), 285-306. | MR | Zbl
,[2] A fundamental principle for systems of linear differential equations with constant coefficients and some of its applications, Proc. International Symp. on Linear Spaces, Jerusalem (1960). | Zbl
,[3] Fourier analysis in several complex variables, Pure and Appl. Math., 17 (1970), Wiley-Intersci. Publ. | MR | Zbl
,[4] L2-estimates and existence theorems for the <ATT>-operator, Acta Math., 113 (1965), 89-152. | Zbl
,[5] Cohomology with bounds on complex spaces, Springer Lecture Notes, 155 (1970), 141-150. | MR | Zbl
,[6] Linear differential operators with constant coefficients, Springer-Verlag, 16 (1970). | MR | Zbl
,[7] Géométrie analytique et géométrie algébrique, Ann. Inst. Fourier, 6 (1955), 1-42. | Numdam | MR | Zbl
,[8] dʺ-cohomologie à croissance lente dans Cn, Ann. Sci. de l'École Norm. Sup., 4 (1971), 97-121. | Numdam | MR | Zbl
,[9] Applications des techniques à L2 à la théorie des idéaux d'une algèbre de fonctions holomorphes avec poids, Ann. Sci. de l'École Norm. Sup., 5 (1972), 545-579. | Numdam | MR | Zbl
,- The extension of holomorphic functions of polynomial growth on algebraic sets in
, Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Acta Mathematica, Volume 931 (1991), pp. 19-27 | Zbl:0760.32003 - Entire Functions, Several Complex Variables III, Volume 9 (1989), p. 1 | DOI:10.1007/978-3-642-61308-1_1
- Continuation with estimates of functions holomorphic on the zero set of a pseudopolynomial, Siberian Mathematical Journal, Volume 24 (1984) no. 4, p. 614 | DOI:10.1007/bf00969559
Cité par 3 documents. Sources : Crossref, zbMATH